| Model Number |
470179-23 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the monopolar curved scissors had broken conductor wire (black).The procedure was completing as planned with no reported injury.Isi followed up with the initial reporter and obtained the following additional information: based on the structure of monopolar curved scissors, conductor wire cannot be confirmed visually.Thus, report of ¿conductor wire damage¿ can be considered as ¿cable¿ damage.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has issued a return material authorization (rma) to evaluate the isi device.